Results 1 to 9 of 9
ritalin overdose
  1. #1
    sarey is offline New Member
    Join Date
    Feb 2008
    Posts
    1

    Default ritalin overdose

    what would happen if someone took, 17 ritalin with alcohol???


  2. #2
    Pain Hater is offline Member
    Join Date
    Feb 2008
    Posts
    52

    Default

    It would probably depend on a lot of factors including strength of the ritalin, amount of alcohol, tolerance, and the person. An any case though, the outcome probably would not be good and there could be a high risk of an overdose.

  3. #3
    oldhippie is offline New Member
    Join Date
    Feb 2008
    Posts
    5

    Default

    Well, you might die. Ritalin is an amphetamine and alcohol is a depressent however it is my experience that taking more then 50 mgs at one time is not a good idea. Matter of fact I wouldn't recommend taking more then 30 mgs at one time.

    However that's me personally.

    I am prescribed 20 mgs 4 times daily. I don't always take that much because if I get up later in the day I don't want to be kept up all night. So I don't take more then 10 mgs if it's around 6:00 pm.

    Why anyone would want to fool around with this stuff to try to get high is beyond me. And I say that because I am the type of person who might do something like that but this stuff is a bit dangerous.

  4. #4
    dan_2005hchs is offline New Member
    Join Date
    Feb 2008
    Posts
    1

    Thumbs up not good...unless your attemping suicide

    up cause thats what it does but hyper as also .....at 1:30 i was still up and twacked but had to go further so i did the rest about 4 more (40 mg's) at once! well one after the other line you know what i mean...in about 1 to 2 minutes my pupils began to rise abundantly and i started to feel the high that i had wanted all night! ritalin is a cocaine like amphetamine...practically same thing just have to do more than you would coke but ive read things bout overdosing on here for instance when your eyes become dialated? that is the beginning and you are bout to be high as for a lil or a long while depending on dosage ....if you cold sweat or start sweating that means you are prob. bout to get sick from taking to much but not gona die...just breathe deeply and it should pass eventually or go puke and lose all your dose lol .... the only time i get a headache is when im coming down from it.....the only time you should worry bout calling poison control or think you might O.D is when you start having seizures or something severe like that...then you can freak lol but the rest of the symptoms that were said to be o.d signs are just ordinary symptoms of any pill you take more than your body is used to of ....never take high dose for first time always use pills gradually and you will b fine.
    Last edited by ddcmod; 03-08-2010 at 12:11 AM.

  5. #5
    oldhippie is offline New Member
    Join Date
    Feb 2008
    Posts
    5

    Default

    I have a better idea. Don't take it at all unless it's prescribed and then stay within the limits of the prescription.

    I don't find the "high" all that enjoyable, it does make me a bit energetic for a while but you get irritable and edgy as it wheres off. My doctor originally prescribed Provigil but my initial experience with that made me very paranoid and then when I got use to it the effectiveness didn't last very long.

    And since it was not a generic medication and cost me 75 bucks a script I went with the ritalin.

  6. #6
    niccmm is offline New Member
    Join Date
    May 2008
    Posts
    2

    Exclamation possible ritalin overdose

    Okay!
    So I'm 5 feet tall and 100 pounds, 19 years old.. i have an overactive thyroid as it is, also diagnosed with borderline personality disorder, manic depression, schizophrenia and anxiety.
    Yesterday at about noon I started taking ritalin, snorting it.
    I paced it out, pill by pill, until about 12:00 at night.
    I lost count after like 4, however I know I snorted between 7 - 10 10 mg pills (being the most ritalin i've ever had, especially in one day).
    I had most symptoms of an overdose, you know, fever, sweating, very minor hallucinations, confusion, aggitation, headache, high blood pressure and heart rate.
    I took a seroquel (25mg) to pass out, and got some rest, but very little.
    This morinng I snorted half of a 10 mg pill, and had pains directly from my heart, the thing is I already have a heart that doesn't work so well.
    My heart beat per minute rate right now is 76bpm...
    i'm aware of how bad that is
    but is there something I should do? Like go to the hospital? Considering the heart pains, I'm still alive but it's scary and it's been happening since I've been up, which would make it almost three hours.
    and how much, considering my size, would it take to overdose.
    Last edited by niccmm; 05-26-2008 at 12:09 PM. Reason: forgot something

  7. #7
    RainboJo is offline New Member
    Join Date
    May 2008
    Posts
    2

    Default niccmm, please be more careful

    niccmm,
    you are young and have your whole life ahead of you. Please don't take such risks. A high is just not worth it. Even if your life isn't great right now - maybe you feel like the best you have in your life is your high times - I have no idea where you're at. But your future has incredible potential. Don't throw it away. If you continue to take such big risks, you WILL NOT SURVIVE. Find someone somewhere (possibly a church?) that can show you some alternatives for finding some happiness or satisfaction other than trying to find a high off drugs. Trust me, it's not worth it. Your life can be so much more.

    Jo

  8. #8
    sasquatch69 is offline Junior Member
    Join Date
    May 2008
    Posts
    33

    Default

    Quote Originally Posted by niccmm View Post
    Okay!
    So I'm 5 feet tall and 100 pounds, 19 years old.. i have an overactive thyroid as it is, also diagnosed with borderline personality disorder, manic depression, schizophrenia and anxiety.
    Yesterday at about noon I started taking ritalin, snorting it.
    I paced it out, pill by pill, until about 12:00 at night.
    I lost count after like 4, however I know I snorted between 7 - 10 10 mg pills (being the most ritalin i've ever had, especially in one day).
    I had most symptoms of an overdose, you know, fever, sweating, very minor hallucinations, confusion, aggitation, headache, high blood pressure and heart rate.
    I took a seroquel (25mg) to pass out, and got some rest, but very little.
    This morinng I snorted half of a 10 mg pill, and had pains directly from my heart, the thing is I already have a heart that doesn't work so well.
    My heart beat per minute rate right now is 76bpm...
    i'm aware of how bad that is
    but is there something I should do? Like go to the hospital? Considering the heart pains, I'm still alive but it's scary and it's been happening since I've been up, which would make it almost three hours.
    and how much, considering my size, would it take to overdose.
    WTF did you do all that for? You snort all those ritalins, then wonder if you OD'd? Of course you overdosed! And you wonder if you need to go to the hospital?
    Users like you are the reason doctors are so reluctant to prescribe this type of drug sometimes, even to those who really need it. And also the reason the FDA has scheduled it as a class II drug. Because of all the yahoo's out there who are snorting a dozen ritalin pills.
    Anyways, yes, it's an overdose. The symptoms you are experiencing are very similar to a cocaine overdose. Rapid, overly-strong heartrate, headache, agitation, hallucinations... and I am also guessing it affected your vision too.
    I would say just take it easy, rest, and drink lots of water. If the symptoms get worse, then call either the hospital or the poison control center.

    You're probably through the symptoms by now, but I would highly suggest not doing that again, for your own good. I'm not preaching at you, but this type of thing can kill you.

  9. #9
    pianoman94 is offline New Member
    Join Date
    Mar 2010
    Posts
    1

    Default Ritalin

    I have been prescribed Ritalin and take 40mg usually three times a day, two 20mg pills. I weigh 120lbs and I am 16 years old, but i have been taking it since i was 5. The only effect I notice is a change in my pulse and blood pressure. I have only taken 70 mg at once on accident and was fine, just a little mellow. i have never taken it with alcohol obviously but it doesn't sound like a good idea, and to take 17 pills of any strength would be bad unless it is a low strength and you have been doing it for many year like me.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22